Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Am I on low end in thyroid? Am I at harm due to being obese?

T uptake is .97; T4 is 7.30;FTI is 7.53 and TSH is 2.25. It looks to ME as if I m on the low end of everything and yet my doctor s assistant says all is normal. I have been over weight or obese since I was in the 4th grade. Is she right or would thyroid meds help me? I was on B12 shots for 6 weeks and lost about 10 pounds last year. Not sure if that helps.
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern from the history given here it looks every thing is fine and no need to worry about the condition that you have but you might be in stressful condition and so why getting worry too much otherwise this is not the serious condition your obesity makes you more worried, be happy you are not alone a obese person, hope this information helps you have nice day.
Answered: Mon, 12 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor